# SDR DHL2004780006

- Difficulty date: August 7, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26011825
- Part serial: B3227
- Condition: Dragging
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BRAKE VERY SENSITIVE AND DRAGGING.  FOUND NR 4 BRAKE TO HAVE LOOSE PADS, CAUSING BINDING.  REMOVED AND REPLACED NR 4 MAIN BRAKE ASSY IAW B727 M/M 32-41-32.  REPLACED NR 4 MAIN TIRE AND WHEEL ASSY IAW B727 M/M 32-45-01.
